# SDR QXEA200400057

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,905 hours, 21,302 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PYX
- Condition: Defective
- Location: Lavatory
- Part time: 14,905 hours, 21,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2208 - THE LAV SMOKE DETECTOR SOUNDED AGAIN AFTER TAKEOFF FROM PDX.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LAVATORY SMOKE DETECTOR.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
